Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Dizziness, tingling sensation in the hands after riding bike, underactive thyroid. Treatment?

I am 70 year old male weighing approx 103.8 kilograms . I am a vegetarian and temporarialy live in Holland. I have been slightly dizzy for some time. When I get out on my bike I feel usually good with no dizziness and a good level of energy. However, after a long bike ride there is a tingling sensation in my left and right hand . After ending the bike ride and walking back into the house I feel again somewhat dizzy, somewhat weak and the tingling sensation reaches its highest level. when I walk back into the house I can also feel the bio-magnetic field between the left and right hand without the hands touching when the palms are close to one another and in motion. Blood test show an underactive thyroid. A test at UCLA 1994 proved I have sleep apnea . what should be my next course of action to get beyond dizziness? Roy Tanoulas YYYY@YYYY also feeling slightly dizzy
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
first of all thanks for asking.
few queries.
Do you have headache/associated loss of vision/associated nausea and vomiting/ difficulty in seeing side objects?
*Any loss of chest hair/ sexual hair-axillary or pubic/ any erectile dysfunction or amenorrhea?
*Any history of postural dizziness/recurrent low BP / recurrent admission for low sodium/ increased tiredness?
*Any history is goiter/constipation/ facial edema/leg swelling/slow mentation/ memory loss/dry skin/ yellowish tinch of skin?
*Any milk like secretion from breast/ infertility/ no periods?
Any thigh or arm muscle weakness/ hump in the back/ moon face/ any reddish pink marks on stomach towards the side - not referring to stretch marks?
*Do you feel like your hand or foot size is increasing/ your nose is becoming bigger/ changing dress size?
*Associations
Any history of bone pain/ abdominal pain/gastritis/constipation/depression/renal stones

I suggest you treat the underactive thyroid. But before I give the dose of medication I need to see the reports.
the tingling is due to carpal tunnel syndrome, it is due to long ride in that posture of your hands.
It is due to entrapment of nerves under a tendon
treatment:
1)do to exercise with smily ball
2) if not controlled pain medication like paracetamol.
3) further not controlled gabapentin tablet
4) lastly surgery to release the tendon.
Answered: Thu, 22 Jun 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor